i have a long day and take vyvanse very early it is suposed to last 12 hrs but i think more like 7 i read that people take boosters with it i still have ritalin cause i just switched 2 weeks ago to 70 mg vyvanse and it doesnt do anything anymore did the vyvanse make it so it no longer works what is the best way to go about this aftr work i take care of my kids all night and have been lacking energy and very short with them which isnt fair cause it is not their fault id ask my dr but he would just put me on whatever cause he really doesnt know i like some feed back from someone that actually went through this situation it seems like a guessing game trying to get this med thing right im 32 and been dealing with this since i was 13 i had great succcess with adderall (adderrall) when i was a kid but i tried it a couple months ago and went to hospitol it was complete junk any suggestions would be appreciated
If I read your two posts correctly, you have only been on V for two weeks. It does work for you but ends to early. You take it very early in the day.
First the ratings for it say 8 to 12 hours. You might want to try and take it a bit later in the day. Also you say how tired you are for the kids. That is very understandable. You have been working all day. Heck, I would be very tired too. Any stimulant med when used by someone with ADHD really won't "stimulate" you like it would for a person with out ADHD. There is a reason the military uses it for there long range pilots. You can't expect it to work like that for you. Physically, are you ok? Not anemic, sleep well at night, good diet, etc?
And yes, it is a guessing game because everybody is different. Here is a post that may help you - http://www.corepsych.com/2009/06/vyvanse-dosage-for-adhd-finding-the-safe-top-of-the-window/ and check out the blogs he mentions.
There is also a good chance that when you tried the adderall (adderrall), you took too much. With all the these meds, you need to start slowly and let your body get used to them. Same thing might be true for the V. At any rate, do talk with your doc after reading up some more on V. This also might help - http://www.addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/#c987e
Hope this helps. Best wishes. Let me know if you need any more info.
By the way, there is an adult ADD site that has some very good info (if you can navigate to find it as the writer has ADD and it shows). Anyway, you might want to check it out. its http://jeffsaddmind.com/for-first-time-visitors
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.